BibTeX record journals/amc/ModaniSR08

download as .bib file

@article{DBLP:journals/amc/ModaniSR08,
  author    = {Manish Modani and
               Maithili Sharan and
               S. Chandra Sekhara Rao},
  title     = {Numerical solution of elliptic partial differential equations on parallel
               systems},
  journal   = {Appl. Math. Comput.},
  volume    = {195},
  number    = {1},
  pages     = {162--182},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2007.04.077},
  doi       = {10.1016/j.amc.2007.04.077},
  timestamp = {Fri, 21 Feb 2020 21:24:08 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ModaniSR08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics